RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 3, Pages 261–281 (Mi timm860)  

This article is cited in 2 scientific papers (total in 2 papers)

On an iterative procedure for solving a routing problem with constraints

A. A. Chentsova, A. G. Chentsovab

a Institute of Mathematics and Mechanics, Ural Branch of the Russian Academy of Sciences
b Ural Federal University

Abstract: The generalized courier problem in the case when travel costs depend explicitly on the list of tasks that have not been performed (by the time of the travel) is considered. The original routing problem with dependent variables is represented in terms of an equivalent extremal problem with independent variables. An iterative method based on this representation is proposed for solving the original problem. The algorithm based on this method is implemented as a computer program.

Keywords: route, precedence conditions, extremal problem.

Full text: PDF file (834 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2013, 283, suppl. 1, 24–45

Bibliographic databases:

UDC: 519.6
Received: 01.02.2012

Citation: A. A. Chentsov, A. G. Chentsov, “On an iterative procedure for solving a routing problem with constraints”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 3, 2012, 261–281; Proc. Steklov Inst. Math. (Suppl.), 283, suppl. 1 (2013), 24–45

Citation in format AMSBIB
\Bibitem{CheChe12}
\by A.~A.~Chentsov, A.~G.~Chentsov
\paper On an iterative procedure for solving a~routing problem with constraints
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 3
\pages 261--281
\mathnet{http://mi.mathnet.ru/timm860}
\elib{http://elibrary.ru/item.asp?id=17937032}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2013
\vol 283
\issue , suppl. 1
\pages 24--45
\crossref{https://doi.org/10.1134/S0081543813090034}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000327079000003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84887580435}


Linking options:
  • http://mi.mathnet.ru/eng/timm860
  • http://mi.mathnet.ru/eng/timm/v18/i3/p261

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Chentsov, “K voprosu o marshrutizatsii kompleksov rabot”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2013, no. 1, 59–82  mathnet
    2. A. A. Chentsov, A. G. Chentsov, P. A. Chentsov, “Elements of dynamic programming in extremal route problems”, Autom. Remote Control, 75:3 (2014), 537–550  mathnet  crossref  isi
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:144
    Full text:39
    References:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019